Vol.41, No.1, 2022, pp.197-208, doi:10.32604/csse.2022.020448
OPEN ACCESS
ARTICLE
On Relations for Moments of Generalized Order Statistics for Lindley–Weibull Distribution
  • Faten A. Momen khan1, Saman Hanif Shahbaz2, Muhammad Qaiser Shahbaz2,*
1 Department of Statistics, University of Jeddah, Jeddah, Kingdom of Saudi Arabia
2 Department of Statistics, King Abdulaziz University, Jeddah, Kingdom of Saudi Arabia
* Corresponding Author: Muhammad Qaiser Shahbaz. Email:
(This article belongs to this Special Issue: Advances in Computational Intelligence and its Applications)
Received 24 May 2021; Accepted 27 June 2021; Issue published 08 October 2021
Abstract
Moments of generalized order statistics appear in several areas of science and engineering. These moments are useful in studying properties of the random variables which are arranged in increasing order of importance, for example, time to failure of a computer system. The computation of these moments is sometimes very tedious and hence some algorithms are required. One algorithm is to use a recursive method of computation of these moments and is very useful as it provides the basis to compute higher moments of generalized order statistics from the corresponding lower-order moments. Generalized order statistics provides several models of ordered data as a special case. The moments of generalized order statistics also provide moments of order statistics and record values as a special case. In this research, the recurrence relations for single, product, inverse and ratio moments of generalized order statistics will be obtained for Lindley–Weibull distribution. These relations will be helpful for obtained moments of generalized order statistics from Lindley–Weibull distribution recursively. Special cases of the recurrence relations will also be obtained. Some characterizations of the distribution will also be obtained by using moments of generalized order statistics. These relations for moments and characterizations can be used in different areas of computer sciences where data is arranged in increasing order.
Keywords
Generalized order statistics; Lindley–Weibull distribution; recurrence relations; moments
Cite This Article
A., F., Shahbaz, S. H., Shahbaz, M. Q. (2022). On Relations for Moments of Generalized Order Statistics for Lindley–Weibull Distribution. Computer Systems Science and Engineering, 41(1), 197–208.
This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.